Ask an expert
Question

09 Mar 2007

What do these overdose symptoms mean?
My boyfirend attempted to kill himself by overdosing on 10 (5 stilpayns and 5 panados) painkillers and 10 pressure tablets he found around the house that are not his. He did this 2 days ago and i have finally convinced him to see a docter today. His symptoms include, vomiting blood, urinating blood and severe stomach cramps, a constant headache and body pain. The interval between cramps is now an hour and he has since stopped vomiting and urinating. I suspect this is because he has not consumed liquids or solids for 2 days now.

He attempted drinking water but it resulted in terrible stomach pain. I know that such an over dose has an impact on the stomach, liver and kidneys. Please tell me more. I am very concerned for he feels his body is slowly shutting down. What do these symptoms mean and how can he get better?? What can I do to help?
Answer 305 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear concerned Girlfriend
You can just do one thing - get him to a doctor - these tablets can cause slow liver failure. He will have to get treatment per drip.
He also needs to see a psychologist /psychiatrist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote